# SDR SWAA2022111660707

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: L1 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L-1 DOOR LOWER SILL FWD SLIDE LATCH FITTING FASTENER HOLES.   REMOVED CORROSION AT FWD SLIDE LATCH (GIRT BAR SUPPORT) AT L1 DOOR LOWER SILL AREA SRM 51-40-01-0G-0.  AFTER REMOVED CORROSION ON MAIN CABIN FWD GIRT BAR SUPPORT FOUN OUT LIMITS IAW SRM 53-10-51-1A-1.  REMOVED THE DOOR LOWER SILL FWD SLIDE FITTING IAW SRM 51-40-02-0G-0.  INSTALLED A NEW LOWER SILL FWD SLIDE LATCH IAW SRM 51-40-02-OG-0.
